Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suggest treatment for high BP and heavy breathing

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1777 Questions
Question
I am 46 years and have constant high Bp 150/100 which reduces to 135/100 while taking Stamlo 5. But having side effects. Have headache which is relieved when I put towel soaked in water. Have numbness in left sole. Terrible pain in left sole which makes difficult in driving. On some occasions there heaviness in breathing.
Posted Mon, 25 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Chakravarthy Mazumdar 3 hours later
Brief Answer:
Recommend further evaluation of heart

Detailed Answer:
Hi,

In view of the symptoms expressed I suggest further evaluation in a 46 yr old who is on drugs for high blood pressure. The blood pressure is definitely not under control with one medication. The dose of Stamlo seems insufficient to start with. It can be changed after consultation of the doctor. The headache could be because of the uncontrolled blood pressure. Tension headache needs to be evaluated.

The left sole pain may not be related to blood pressure a thorough evaluation by Orthopedic surgeon/Neurologist is needed.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor